Skip to main content

Research Repository

See what's under the surface

Advanced Search

Contributions to the theory of graphic sequences (1992)
Journal Article
Zverovich, V. E., Zverovich, I. E., Zverovich, I., & Zverovich, V. (1992). Contributions to the theory of graphic sequences. Discrete Mathematics, 105(1-3), 293-303. https://doi.org/10.1016/0012-365X%2892%2990152-6

In this article we present a new version of the Erdős-Gallai theorem concerning graphicness of the degree sequences. The best conditions of all known on the reduction of the number of Erdős-Gallai inequalities are given. Moreover, we... Read More about Contributions to the theory of graphic sequences.

Perfect graphs in domination theory (1992)
Presentation / Conference
Zverovich, V. (1992, June). Perfect graphs in domination theory. Presented at Seminar on Discrete Mathematics


;